Open Access
April, 2010 Natural extensions for α-Rosen continued fractions
Cornelis KRAAIKAMP, Thomas A. SCHMIDT, Ionica SMEETS
J. Math. Soc. Japan 62(2): 649-671 (April, 2010). DOI: 10.2969/jmsj/06220649


We give natural extensions for the α-Rosen continued fractions of Dajani et al. for a set of small α values by appropriately adding and deleting rectangles from the region of the natural extension for the standard Rosen fractions. It follows that the underlying maps have equal entropy.


Download Citation

Cornelis KRAAIKAMP. Thomas A. SCHMIDT. Ionica SMEETS. "Natural extensions for α-Rosen continued fractions." J. Math. Soc. Japan 62 (2) 649 - 671, April, 2010.


Published: April, 2010
First available in Project Euclid: 7 May 2010

zbMATH: 1209.11078
MathSciNet: MR2662856
Digital Object Identifier: 10.2969/jmsj/06220649

Primary: 11K50
Secondary: 37A35 , 37A45

Keywords: Entropy , natural extensions , Rosen fractions

Rights: Copyright © 2010 Mathematical Society of Japan

Vol.62 • No. 2 • April, 2010
Back to Top